# SDR HEEA0016293

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: 7645001078121
- Condition: Reads High
- Location: Hydraulic
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC TRANSMITTER READS HIGH OUT OF TOLERANCE.
